It started off in Dec 2000. IMMEDIATELY after the actI felt a searing pain in my Scrotum (immediately after the ejaculation).Ever since I am experiencing burning pain in my scrotum and around my buttocks. The same tingling/tearing sensation is also felt between my legs just below the
scrotum.The skin surrounding my testicles feels thick and sweaty.The scrotum always feels full. Earlier after ejaculation the bag surrounding the testicles always feels empty. Now it always feels full.Rashes have developed on my penis. The glands on my Penis are enlarged/swollen. It is red when it is erect. Does not itch.I had visited numerous Doctors and underwent a number of tests including:1.HIV (non-reactive)2. VDRL ( " )I visited several Doctors and they keep on saying this is nothing I conducted 4 vdrl test but all were Non-Reactive *Several drugs have been prescribed but I am yet to get any relief * the drugs are(a)1. Penidure Injection LA24- One dose2. Tab Resticlin 500 mg x 40(1x4 daily for 10 days)3. Polybion x10(b)1. Azithral 500 x10(1 cap daily)2.Beecosule 10(1 cap daily)(c)1. Pyredirium x30(1 x 2 daily)2. Cystone x30(d)1. Aziwok 500 X(1 cap daily) 2. Meftal spas x 10(1 tab if there is pain)(e)1. nicycline.Recently had a fungal infection in between my toes and some anti fungal drugs were given to me.Surprisingly I felt no pain during the 30 days of the course.Mywife was found to have Gonorrehea.Both of us have had ciprox IM 250 mg. At the same time I am having Erythromycin.The scrotum now isloose evenings but during the day it is full and burning.Penis is still swollen with rashes.
I apologize, but I am not able to render a useful opinion. I am unaware of any disease which make the scrotum "feel full." If all your tests are negative and all these drugs (many of which I'm unfamiliar with) don't work, you need to consider the possibility at least that your concerns are psychological, not physical. Get other opinions if you need them to clarify this point.
My wife has been diagnose positive for Gonorrhea and we are both having the same treatment. Although she is feeling better I feel that my situation is the same. A peadritician who has been of great help and is treating us says that since I was mishandled differently and had been having the wrong medicines all throughout, my situation may have developed to a case prostritis gonorrhea. She has been prescribing me ceptriaxone 250mg shots (once every 7 days)/ erythomicin 500 X 4 per day / cephalexin 500 X 4 per day
Since she has been very helpful to us snd is trying to protect me I am wondering if there a solution for this problem? Is my situation curable with drugs? Is it possible that this must be a particular type of gonorrhea which is not responding to normal drugs?
I had a similar condition recently. Scrotum was red and itchy. the skinn got slightly puffy and pulled tight. I'll spare you the long story, but in my case it was an allergic reaction to a medication I was prescribed for Tineus Cruris (Jock Itch).
My Doctor had me take Benedryl to quell the allergic reaction, and apply hydrocortisone for the itch. Three days later, I was fine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.